# SDR DALA2021121707856

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 19,517 hours, 2,449 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 CREW REST FACILITY, O2 MASK DEPLOYED AND LOW AIR FLOW. CORRECTIVE ACTION: O2 MASKS RESTOWED PER AMM A330 TASK 35-21. REF. LOW AIRFLOW ISSUE, REMOVED OBSTRUCTION FROM AIR OUTLETS, RESET LOW AIRFLOW SYSTEM. (8193634)
